# SDR M7K2008F00147

- Difficulty date: August 4, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO OPS CHECK, FLIGHT TAKEOFF ENGINE CHIP LIGHT ILLUMINATED. FLIGHT WAS ABORTED. ALL DEFECTIVE INSPECTED AND METAL RECEIVED.  RUNS COMPLETED.  NO LIGHT . EVEN THOUGH FOLLOWING SUCCESSFUL PENALTY RUNS AND NO LIGHT AFTER 1.5 HOURS OF FLIGHT CHECK IT WAS APPARENT THAT METAL WAS CONTINUED TO BE GENERATED. METAL ON MODULE 5 CHIP DETECTOR AND PICKUPS FOUND MODULE 5 REPLACED. NO FURTHER DEFECT NOTED. METAL GENERATION SO SHORTLY AFTER OVERHAUL IS A BIT UNUSUAL BUT WITH THIS MODULE, MAKING METAL IS EASILY IDENTIFIED BY METAL COLLECTING ON THE HIGHLY MAGNETIC PICKUPS AS WELL AS THE CHIP DETECTOR. (K)
